# SDR HALA2019032200141

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 2,665 hours, 516 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON ARRIVAL APU AUTO SHUTDOWN, APU INOP.  PERFORMED TSM 49-00-81 CLEANED CONNECTOR P19. RE-SECURED CONNECTOR P19 TO FCU PERFORMED GROUND SCAN-NO FAULTS. PERFORMED APU BITE TEST PER MEL 49-00-00 TEST PASS. APU STARTED ON FIRST ATTEMPT, NO MESSAGES OR OTHER FAULTS NOTED OK FOR SERVICE.
